# SDR FDEA202207021669

- Difficulty date: July 2, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT BETWEEN STATION 1897 AND STATION 1925 X - 57 CEILING   FLOOR SUPPORT FOUND WITH CORROSION. LOWER AFT CARGO COMPARTMENT CEILING , AT FLOOR SUPPORT STATION 1897 AND STATION   1925 , X = - 57 CORROSION EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM   53-00-00-2R FUGURE 206 REPAIR GENERAL. CORRODED FLOOR SUPPORT REMOVED AND   REPLACED FROM STATION 1887 TO STATION 2007 , X = - 57 AS PER SRM 51-31-01-0G. FLOOR   SPPORT FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AGA 7551 REVISION G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
